# SDR IPXA10660740

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Part serial: NZ
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D412069 MCD FLOOR PANEL 4L AFT AREA SECOND PANEL FROM OTBD (STA 654+ 110, LBL 65) HAS 3/4" HOLE.  REPLACED FLOOR PANEL IAW EO B767-5320-09793-G.
